Metastatic Pancreatic Cancer: Severe stomach pain in morning

Posted by mcendroski @mcendroski, May 27 5:55am

My husband has metestatic pancreatic cancer he has severe stomach pain in morning. I believe it's side effect from chemo. He is on gemza and abraxane. Has anyone else had this problem and if so what helped,?

Interested in more discussions like this? Go to the Pancreatic Cancer group.

@mcendroski Unfortunately, digestive system ailments are common with many chemos. My wife had 8 gemcitibine/abraxane/cisplaten followed by 10 gemcitibine/abraxane and it destroyed her digestive system. Keep careful watch of the CA19-9 and scans and review all alternatives including clinical trials. If GA side effects are outweighing the benefits, seek another option. GA is supposedly an "easy" regimen but not for everyone.

REPLY

Thank you ..he is having allot of stomach problems his ca199 is 820..problems started arising after cybernife treatment..this is why he went back on chemo..think he might need different chemo. Oncologist did a DNA sample on him so gonna discuss other options.

REPLY
@mcendroski

Thank you ..he is having allot of stomach problems his ca199 is 820..problems started arising after cybernife treatment..this is why he went back on chemo..think he might need different chemo. Oncologist did a DNA sample on him so gonna discuss other options.

Jump to this post

Was he given a prescription for Protonix or other acid blocker after the cyber knife? It's standard procedure after any radiation near the stomach.

REPLY
@beachdog

Was he given a prescription for Protonix or other acid blocker after the cyber knife? It's standard procedure after any radiation near the stomach.

Jump to this post

no …and his cancer spread after the cyberknife. His onocologist said that he never had that happen before.

REPLY
Please sign in or register to post a reply.
  Request Appointment